# SDR SIMA20140419001

- Difficulty date: April 19, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 28,763 hours, 24,550 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SIGNIFICANT ELEC BURNING SMELL IN MIDDLE OF CABIN & COCKPIT DURING CRUISE FLIGHT.  FOUND ODOR COMING FROM PILOTS EMERGENCY FLASHLIGHT.  R & R FLASHLIGHT IAW AMM 33-50-16.  RAN ENGS IAW MM 72-00-00.  NO FURTHER ODORS DETECTED IAW FIM TASK 21-20-00-810-801-A.
